MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0650
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient's remote communicator displayed a red call doctor icon.Subsequently, troubleshooting was performed, and the communicator was power cycled, and a successful patient-initiated interrogation was sent.The patient was referred to contact their clinic regarding the red call doctor icon.Additional information was received that this implantable cardioverter defibrillator (icd) exhibited a high out of range right ventricular (rv) lead pacing impedance measurement, measuring greater than 2000 ohms.Subsequently, this patient was brought into clinic for further troubleshooting.The physician opted to turn tachy therapies off for this patient at that time.At this time, evidence suggests the device system remains in-service.No adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12620379
Report Number2124215-2021-26065
Device Sequence Number19701282
Product Code LWS
UDI-Device Identifier00802526592843
UDI-Public00802526592843
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/18/2021
Device Model Number0650
Device Catalogue Number0650
Device Lot Number101416
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR